# SDR ASAA2025051357963

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 40,599 hours, 12,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR IS HARD TO OPEN AND CLOSE. GROUNDED - YES. ACCOMPLISHED L1 DOOR OPS CHECK REF AMM 52-11-00. NO DEFECTS NOTED, DOOR OPENS & CLOSES NORMAL.
